Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 3

All articles in this issue are openly accessible.

Haar systems on equivalent groupoids
Dana P. Williams.
Proc. Amer. Math. Soc. Ser. B 3 (2016), 1-8
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Unexpected relations which characterize operator means
Hiroyuki Osaka and Shuhei Wada.
Proc. Amer. Math. Soc. Ser. B 3 (2016), 9-17
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Most binary forms come from a pencil of quadrics
Brendan Creutz.
Proc. Amer. Math. Soc. Ser. B 3 (2016), 18-27
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New